# SDR CALA2015103000878

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, LT FRAME AT STATION 1540 IS CRACKED AT FASTENER, BETWEEN STRINGER 8L & 9L.  CUT OUT DAMAGE SECTION OF FRAME & INSTALLED REPAIR DOUBLERS IAW SRM 53-00-07, REPAIR 1.  INITIATED DIP TO PERFORM A DETAIL VISUAL INSPECTION 12,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST & EVERY 12,000 FLIGHT CYCLES THEREAFTER IAW SRM 53-00-07 TABLE 203.
